Browse "MA-Journal Papers(저널논문)" by Issue Date

Jump to a point in the index:

Showing results 21 to 40 of 1671

21
Symbolic Calculus of Hermite Operators

KIL HYUN KWONresearcher; WEON HO OH, 대한수학회논문집, v.2, no.2, pp.151 - 160, 1987-06

22
선형 탄성 문제의 경제적분식 해와 변분해의 동등성 증명

유영면; 박찬우; 권길헌researcher, 대한기계학회논문집 A, v.11, no.6, pp.1001 - 1004, 1987-06

23
Pseudoanalytic functions - A function theoretic approach to elliptic systems of equations with 2 independent variables

권길헌researcher, PROC. 7TH WORKSHOP ON PURE APPL. MATH., v.7, no.0, pp.29 - 41, 1987-06

24
Hypoellipticity of locally integrable systems of complex vector fields

권길헌researcher, PROC. KIT MATH. WORKSHOP, ANALYSIS AND GEOMETRY, v.0, no.0, pp.178 - 179, 1987-06

25
A NOTE ON A SPACE HP,A OF HOLOMORPHIC-FUNCTIONS

Kim, Hong Ohresearcher; KIM, SM; KWON, EG, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.35, no.3, pp.471 - 479, 1987-06

26
A note on the space H^{p,a}

김홍오researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.2, no.1, pp.47 - 52, 1987-07

27
ON KOJIMA N-FUNCTION OF LINKS

Jin, Gyo Taekresearcher, LECTURE NOTES IN MATHEMATICS, v.1350, pp.14 - 30, 1988

28
Weighted subspaces of Hardy spaces

Kim, Hong Ohresearcher, CAN. JOUR. MATH., v.40, no.5, pp.1074 - 1083, 1988-01

29
Tube formulas from Cherns kinematic formula

SUNGYUN LEEresearcher; SEUNG PYO HONG, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.25, no.2, pp.261 - 266, 1988-01

30
Tube formulasl in product Riemannian manifolds II

Sungyun Leeresearcher; Ki Hyoung Koresearcher; U Jin Choiresearcher; Do Young Kwakresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.3, no.1, pp.93 - 98, 1988-01

31
On the dual space of a weighted Bergman space on the unit ball of $C^n$

Kim, Hong Ohresearcher, INTERNATIONAL JOURNAL OF MATHEMATICS AND MATHEMATICAL SCIENCES, v.11, no.3, pp.457 - 464, 1988-01

32
The growth function of tubes about geodesics

이성연researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.3, no.2, pp.249 - 256, 1988-01

33
Arithmetic of integral even unimodular quadratic forms of 24 variables

구자경researcher, 대한수학회지, v.25, no.1, pp.25 - 35, 1988-02

34
ON AN F-ALGEBRA OF HOLOMORPHIC-FUNCTIONS

Kim, Hong Ohresearcher, CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, v.40, no.3, pp.718 - 741, 1988-06

35
Multiplier of Bergman spaces

Do Young Kwakresearcher; Gwang-Hui Kim, 충청수학회지, v.1, pp.27 - 32, 1988-06

36
New Signature Invariant of Higher Dimensional Links

Ki Hyoung Koresearcher, 충청수학회지, v.1, pp.85 - 90, 1988-06

37
THE NUMBER OF CONVEX POLYOMINOS WITH GIVEN PERIMETER

Kim, Dongsuresearcher, DISCRETE MATHEMATICS, v.70, no.1, pp.47 - 51, 1988-06

38
Pseude-Conjugations

고기형researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.25, no.0, pp.247 - 251, 1988-06

39
Iterations of the unit singular inner function

김홍오researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.25, no.2, pp.243 - 246, 1988-07

40
Isotropy representations of cylic group actions on homotopy spheres

서동엽researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.25, no.2, pp.175 - 178, 1988-08

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0